# SDR HALA2009091400404

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 28,761 hours, 5,521 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 164263
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - VERIF FLIGHT FOR APU NOT COMPLETED, APU LOAD START UNSUCCESSFUL. "APU FAULT" DISPLAYED APU SPOOLED UP TO 71 PERCENT THEN QUIT.  IAW FIM 49-41-00 & INFO NOTED, TROUBLESHOT APU IAW FIM.  APU ECU HAD APU START ABORTED MESSAGE.  APU VERY SLOW TO START.  REMOVED AND REPLACED APU STARTER, OPERATION IS NORMAL IAW AMM 49-41-01-44-007. MPN 519858-8; SN ON 24-3691; SN OFF 16-4263.
